# SDR USAA2012032600043

- Difficulty date: March 25, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 51,716 hours, 19,400 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: MILC38999
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 22 SEAT MOUNTED EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED CONNECTOR IAW ELECTRICAL STANDARD PRACTICES MANUAL 20-44-17.
